DOI 10.1111/j.1365-2133.1993.tb03523.x
The anticonvulsant hypersensitivity syndrome.
Аннотация
Anticonvulsants can cause a characteristic hypersensitivity reaction. This multisystem reaction typically presents as fever, mucocutaneous eruptions, lymphadenopathy and hepatitis. There is cross-reactivity between different anticonvulsants, which complicates subsequent therapy. We report three cases to illustrate both the typical features, and less common complications, of this under-recognized and life-threatening syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.